# SDR DL72W010257

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 58,555 hours, 40,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 480 & 681 INDICATED CRACKS.  INTERNAL MFEC INSPECTION CONFIRMED 11 CRACKS IN THE LOWER FASTENER ROW OF THE LOWER  SKIN ALONG THE LENGTH OF THE LAP JOINT.  THE ENTIRE SKIN LAP WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOULBER INSTALLED PER ER/A 379957-14AD.
